Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Bleeding. Unsafe sex. Taken Ipill. What is going on?

I am 24 . I had sex with my boyfriend on 12th march and had my last period on 5th march. During sex the condom tore so to be safe i took i- pill . On 20th march i experienced slight bleeding and abdominal pain . Its been over a day and minor bleeding is still happening. Kindly guide me is this an ealry period (as i am due on 5th april for my next period) or is it just a side effect of ipill and how long is this bleeding going to last? will it affect my cycle?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
You potentially had unprotected sex and took emergency contraceptive tablets.
Bleeding in such cases usually due to withdrawal of hormone along with abdominal pain it may last for 2-3 days or spotting.
These hormone tablet can cause some irregularity in menstrual cycle.
If bleeding is heavy and severe pain it is better to consult a Gynecologist for proper assessment.
Your question seems old one as dates have already passed.
You should practice safe sex as it prevents both unwanted pregnancy and sexually transmitted disease.
Please take care.
Good Luck.
Dr.A.Dubey M.D.

Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor